Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Mathematical Models in Marketing by Robert G. Murdick
Review by: J. C. Higgins
Operational Research Quarterly (1970-1977)
Vol. 23, No. 1 (Mar., 1972), pp. 93-94
DOI: 10.2307/3008521
Stable URL: http://www.jstor.org/stable/3008521
Page Count: 2
Topics: Marketing, Modeling
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94